Cargando información...
FuentePublicacions Matemàtiques | Cuartil año de publicaciónNo disponible | Volumen59 |
IssueNo disponible | Páginas55 - 73 | pISSNNo disponible |
ISSN2014-4350 | Perfil OpenAlexhttps://openalex.org/S34058358 | |
| Scienti ID | 0000171638-34 | Minciencias ID | ART-0000171638-34 | Doi URL | https://doi.org/10.5565/publmat_59115_04 |
|---|---|---|---|---|---|
| Scholar URL | https://scholar.google.com/scholar?hl=en&as_sdt=0%2C5&q=info%3AOqP9OL9Q2UsJ%3Ascholar.google.com&btnG= | Pdf URL | https://www.jstor.org/stable/pdf/43737326.pdf | Open_access URL | https://ddd.uab.cat/pub/pubmat/pubmat_a2015v59n1/pubmat_a2015v59n1p55.pdf |
| Openalex URL | https://openalex.org/W2001649543 | Scholar citations URL | https://scholar.google.com/scholar?cites=5465488405015929658&as_sdt=2005&sciodt=0,5&hl=en | ||